# SDR LS1R065966

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cap
- Part number: 206010455103
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP IS WORN EXCESSIVELY.
